Direct decompositions of lattices, I

Otomar Hájek

Czechoslovak Mathematical Journal (1957)

  • Volume: 07, Issue: 1, page 1-15
  • ISSN: 0011-4642

How to cite


Hájek, Otomar. "Direct decompositions of lattices, I." Czechoslovak Mathematical Journal 07.1 (1957): 1-15. <>.

author = {Hájek, Otomar},
journal = {Czechoslovak Mathematical Journal},
keywords = {rings, modules, fields},
language = {eng},
number = {1},
pages = {1-15},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Direct decompositions of lattices, I},
url = {},
volume = {07},
year = {1957},

AU - Hájek, Otomar
TI - Direct decompositions of lattices, I
JO - Czechoslovak Mathematical Journal
PY - 1957
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 07
IS - 1
SP - 1
EP - 15
LA - eng
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.